# SDR 20000811SH021

- Difficulty date: August 11, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N67MW
- Make and model: Amtr LANCAIR235
- Aircraft serial: 95
- Aircraft time: 118 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Misaligned
- Location: Nose Gear
- Part time: 118 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ALIGNING STRAP BOLT CAUGHT ON NOSE GEAR DOOR PIVOT HINGE ASSEMBLY.  RESULTED IN GEAR UP LANDING.  (X)
